# SDR AALA202210066565

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737
- Aircraft serial: 29569
- Aircraft time: 40,274 hours, 16,435 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE, WILL ONLY CLOSE IF YOU TURN KNOB. ACCOMPLISHED FLIGHT COMPLETE DECK DOOR ADJUSTMENT PER AMM 52-51-01-400-801.
